# SDR SWAA2025100610726

- Difficulty date: September 2, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED STA 500I AND BTW STR 26L TO STR 26R WL 152 AT FWD CARGO COMPARTMENT.  REPLACED ANGLE - SUPPORT AND FASTENERS LOCATED STA 500I AND BTW STR 26L TO STR 26R WL 152 AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9; DWG: 143A9481 SHEET: 17 REV: - AND DWG: 143A7902 SHEET: 257 REV: B. <
